My 11 yr. old daughter is allergic to dog and cat dander so she gets allergy shots. She started these at the end of the fall this year. Her allergy symptoms are more like fatigue and swelling around the eyes more than anything. But last week they accidentally gave her 2 shots (twice the amount). The next day she was extremely exhausted more than normal, had muscle fatigue and her knee joints began to ache. By the next day her ankles ached in the morning as well. Her allergist didn't think the double dose of shots was to blame and had her tested for juv. arthritus. It came back negative.
Has anyone heard of symptoms like this from allergy shots or too much of the shots. It seems to make sense to me that if you're given twice the amount of something you're allergic to- that you body may react kind of haywire.
This could very well be a malpractice case and the doctor is trying to cover their own practices behind by saying this isn't a side effect. Of course it could very well be but their not going to tell you its there fault they know how costly this could be. I would immediately find her another doctor and notify them of what happened with the last one. Because of this kind of incident you could even have the specialists office that gave her the injection refer you to another specialist. It wouldn't matter if this has been your doctor of choice for years or if they were recommended by a friend I would no longer see them. Good luck to you and hopefully she begins to feel better ;))
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.